# SDR AALA2018121109019

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 11,404 hours, 5,088 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FORWARD LAVATORY SMOKE ALARM DURING CRUISE, WAS ON TWO SECONDS, AND CLEARED BY ITSELF.  PERFORMED AN OPS CHECK OF THE LAVATORY SMOKE IAW 26-17-00.  NO ALARMS PRESENT.
